Alert archive / California / Wind Advisories in 2015

Wind Advisory 3, NWS Sacramento, CA

February 21, 2015

NWS Sacramento, CA issued this wind advisory at Feb 21, 2015, 6:59 PM PST. It took effect at Feb 22, 2015, 12:00 AM PST. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Feb 21, 2015, 6:59 PM PST (02:59 UTC)
In effect from
Feb 22, 2015, 12:00 AM PST
Expired
Feb 23, 2015, 5:00 PM PST
In force
41 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

245 
WWUS76 KSTO 220259
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
659 PM PST SAT FEB 21 2015

...INCREASING NORTH TO NORTHEAST WINDS TONIGHT AND SUNDAY...

.NORTH TO NORTHEAST WINDS ARE FORECAST TO INCREASE LATER TONIGHT
AND SUNDAY AS A WEATHER SYSTEM DROPS SOUTHWARD OVER INTERIOR
NORTHERN CALIFORNIA. 

CAZ015-066-221400-
/O.NEW.KSTO.WI.Y.0003.150222T0800Z-150223T0200Z/
NORTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...PARADISE
659 PM PST SAT FEB 21 2015

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...FOR THE NORTHERN SACRAMENTO VALLEY AND NORTHEAST
FOOTHILLS...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM PST
SUNDAY.

* WINDS: NORTHERLY 15 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: NORTH TO NORTHEAST WINDS INCREASING LATER TONIGHT AND
  CONTINUING INTO SUNDAY. 

* LOCATIONS INCLUDE: REDDING...RED BLUFF...PARADISE.

* IMPACTS: DIFFICULT DRIVING...TREE DAMAGE

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR HIGHER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ016>018-221400-
/O.NEW.KSTO.WI.Y.0003.150222T1800Z-150223T0200Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-
INCLUDING THE CITIES OF...CHICO...SACRAMENTO
659 PM PST SAT FEB 21 2015

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...FOR THE CENTRAL AND SOUTHERN SACRAMENTO VALLEY AND
CARQUINEZ STRAIT AND DELTA...WHICH IS IN EFFECT FROM 10 AM TO 
6 PM PST SUNDAY.

* WINDS: NORTH 15 TO 30 MPH WITH GUSTS UP TO AROUND 40 MPH.

* TIMING: NORTHERLY WINDS INCREASING MID TO LATE SUNDAY MORNING
  AND CONTINUING INTO THE AFTERNOON.

* LOCATIONS INCLUDE: MAINLY WEST SIDE OF THE SACRAMENTO
  VALLEY...GENERALLY FROM INTERSTATE 5 WESTWARD AND INCLUDING
  SOLANO COUNTY. 

* IMPACTS: DIFFICULT DRIVING CONDITIONS...TREE DAMAGE. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR HIGHER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

JHM
5 follow-up statements
699 
WWUS76 KSTO 221035
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
235 AM PST SUN FEB 22 2015

...INCREASING NORTH TO NORTHEAST WINDS TODAY...

.BREEZY TO WINDY NORTH TO NORTHEAST WINDS ARE FORECAST ACROSS
PORTIONS OF INTERIOR NORTHERN CALIFORNIA TODAY AS A WEATHER
SYSTEM DROPS SOUTHWARD THROUGH THE AREA.

CAZ063-064-230200-
/O.EXA.KSTO.WI.Y.0003.000000T0000Z-150223T0200Z/
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT
235 AM PST SUN FEB 22 2015

...WIND ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PST THIS EVENING.

* WINDS: NORTH 15 TO 30 MPH WITH GUSTS 40 TO 50 MPH.

* TIMING: NORTH TO NORTHEAST WIND INCREASING THIS MORNING AND
  CONTINUING INTO THE AFTERNOON.

* LOCATIONS INCLUDE: LAKEPORT...ALDER SPRINGS.

* IMPACTS: DIFFICULT DRIVING CONDITIONS...TREE DAMAGE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR GREATER OR
WIND GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA 
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ015-066-230200-
/O.CON.KSTO.WI.Y.0003.000000T0000Z-150223T0200Z/
NORTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...PARADISE
235 AM PST SUN FEB 22 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WINDS: NORTH 15 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: NORTH TO NORTHEAST WINDS INCREASING THIS MORNING AND
  CONTINUING INTO THE AFTERNOON.

* LOCATIONS INCLUDE: REDDING...RED BLUFF...PARADISE.

* IMPACTS: DIFFICULT DRIVING...TREE DAMAGE

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR GREATER OR
WIND GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ016>018-230200-
/O.CON.KSTO.WI.Y.0003.150222T1800Z-150223T0200Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-
INCLUDING THE CITIES OF...CHICO...SACRAMENTO
235 AM PST SUN FEB 22 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM PST THIS EVENING...

* WINDS: NORTH 15 TO 30 MPH WITH GUSTS UP TO AROUND 40 MPH.

* TIMING: NORTHERLY WINDS INCREASING MID TO LATE MORNING AND
  CONTINUING INTO THE AFTERNOON.

* LOCATIONS INCLUDE: MAINLY WEST SIDE OF THE SACRAMENTO
  VALLEY...GENERALLY FROM INTERSTATE 5 WESTWARD AND INCLUDING
  SOLANO COUNTY.

* IMPACTS: DIFFICULT DRIVING CONDITIONS...TREE DAMAGE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR GREATER OR
WIND GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
407 
WWUS76 KSTO 222300
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
300 PM PST SUN FEB 22 2015

CAZ015>018-063-064-066-231200-
/O.EXT.KSTO.WI.Y.0003.000000T0000Z-150224T0000Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...
ALDER SPRINGS...LAKEPORT...PARADISE
300 PM PST SUN FEB 22 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST MONDAY...

* WINDS: NORTH 15 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: NORTHERLY WINDS CONTINUING THROUGH MONDAY.

* LOCATIONS INCLUDE: SACRAMENTO...CHICO...REDDING...PARADISE...
  LAKEPORT...FAIRFIELD...VACAVILLE.

* IMPACTS: DIFFICULT DRIVING CONDITIONS...POSSIBLE TREE DAMAGE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR GREATER
OR WIND GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES
AND SMALL CARS. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
432 
WWUS76 KSTO 231130
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
330 AM PST MON FEB 23 2015

CAZ015>018-063-064-066-240000-
/O.CON.KSTO.WI.Y.0003.000000T0000Z-150224T0000Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...
ALDER SPRINGS...LAKEPORT...PARADISE
330 AM PST MON FEB 23 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WINDS: NORTH 15 TO 25 MPH WITH GUSTS OF 40 TO 45 MPH.

* TIMING: GUSTY NORTHERLY WINDS CONTINUING INTO THIS AFTERNOON.

* LOCATIONS INCLUDE: SACRAMENTO...CHICO...REDDING...PARADISE... 
  LAKEPORT...FAIRFIELD...VACAVILLE.

* IMPACTS: DIFFICULT DRIVING CONDITIONS...POSSIBLE TREE DAMAGE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR GREATER OR
WIND GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND 
SMALL CARS. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
650 
WWUS76 KSTO 232329
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
329 PM PST MON FEB 23 2015

CAZ016-017-241230-
/O.NEW.KSTO.FR.Y.0001.150224T1100Z-150224T1700Z/
/O.EXT.KSTO.WI.Y.0003.000000T0000Z-150224T0100Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...CHICO...SACRAMENTO
329 PM PST MON FEB 23 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM PST THIS AFTERNOON...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PST TUESDAY.

* WINDS: NORTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TIMING: GUSTY NORTHERLY WINDS CONTINUING LATE THIS AFTERNOON.

* LOCATIONS INCLUDE: SACRAMENTO...CHICO.

* IMPACTS: DIFFICULT DRIVING CONDITIONS...POSSIBLE TREE DAMAGE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

* TEMPERATURES: IN THE 60S.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR GREATER
OR WIND GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES
AND SMALL CARS. USE EXTRA CAUTION.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ019-067-241230-
/O.NEW.KSTO.FR.Y.0001.150224T1100Z-150224T1700Z/
NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...STOCKTON...MODESTO...GRASS VALLEY...
JACKSON
329 PM PST MON FEB 23 2015

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PST TUESDAY.

* TEMPERATURES: IN THE LOW 30S.

* TIMING: AS WINDS DIMINISH TONIGHT TEMPERATURES WILL FALL TO
  NEAR FREEZING LEVELS AFTER MIDNIGHT. 

* LOCATIONS INCLUDE: STOCKTON...MODESTO...GRASS VALLEY...JACKSON.

* IMPACTS: SENSITIVE VEGETATION MAY BE HARMED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ015-018-063-064-066-240100-
/O.EXT.KSTO.WI.Y.0003.000000T0000Z-150224T0100Z/
NORTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...ALDER SPRINGS...LAKEPORT...
PARADISE
329 PM PST MON FEB 23 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM PST THIS AFTERNOON...

* WINDS: NORTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TIMING: GUSTY NORTHERLY WINDS CONTINUING INTO THIS AFTERNOON.

* LOCATIONS INCLUDE: REDDING...PARADISE...LAKEPORT...ALDER 
  SPRINGS.

* IMPACTS: DIFFICULT DRIVING CONDITIONS...POSSIBLE TREE DAMAGE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR GREATER
OR WIND GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES
AND SMALL CARS. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
399 
WWUS76 KSTO 240104
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
504 PM PST MON FEB 23 2015

CAZ016-017-241700-
/O.EXP.KSTO.WI.Y.0003.000000T0000Z-150224T0100Z/
/O.CON.KSTO.FR.Y.0001.150224T1100Z-150224T1700Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...CHICO...SACRAMENTO
504 PM PST MON FEB 23 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST
TUESDAY...
...WIND ADVISORY WILL EXPIRE AT 5 PM PST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 5 PM PST THIS AFTERNOON. A FROST
ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST TUESDAY. 



* LOCATIONS INCLUDE: SACRAMENTO...CHICO.

* IMPACTS: POSSIBLE DAMAGE TO FLOWERING NUT AND FRUIT TREES AND
  SENSITIVE PLANTS.

* TEMPERATURES: IN THE 30S. THE COLDEST VALLEY TEMPERATURES WILL
  LIKELY OCCUR ON THE EAST SIDE OF THE VALLEY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR GREATER
OR WIND GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES
AND SMALL CARS. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO


&&

$$

CAZ015-018-063-064-066-240215-
/O.EXP.KSTO.WI.Y.0003.000000T0000Z-150224T0100Z/
NORTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...ALDER SPRINGS...LAKEPORT...
PARADISE
504 PM PST MON FEB 23 2015

...WIND ADVISORY WILL EXPIRE AT 5 PM PST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 5 PM PST THIS AFTERNOON. 

WINDS HAVE SUBSIDED TO SAFER LEVELS THEREFORE THE WIND ADVISORY
HAS BEEN ALLOWED TO EXPIRE. WINDS WILL CONTINUE TO DECREASE THIS
EVENING.

$$

CAZ019-067-241700-
/O.CON.KSTO.FR.Y.0001.150224T1100Z-150224T1700Z/
NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...STOCKTON...MODESTO...GRASS VALLEY...
JACKSON
504 PM PST MON FEB 23 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST TUESDAY.

* TEMPERATURES: COLDEST TEMPERATURES IN THE MID 20S FOR FOOTHILL
  VALLEYS AND IN THE LOW 30S FOR THE VALLEY. THE COLDEST VALLEY
  TEMPERATURES WILL LIKELY OCCUR ON THE EAST SIDE OF THE VALLEY.

* TIMING: AS WINDS DIMINISH TONIGHT TEMPERATURES WILL FALL TO NEAR
  FREEZING LATE TONIGHT FOR SEVERAL HOURS.

* LOCATIONS INCLUDE: STOCKTON...MODESTO...GRASS VALLEY...
  JACKSON.

* IMPACTS: POSSIBLE DAMAGE TO FLOWERING NUT AND FRUIT TREES AND
  SENSITIVE PLANTS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Feb 21, 3:37 PM PST, 3 hours 22 minutes earlier.

Area forecast discussion, Feb 21, 3:37 PM PST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
337 PM PST Sat Feb 21 2015

.Synopsis...
An upper level system will bring breezy north winds and Sierra
snow showers starting tonight and continuing into early next
week. Dry and warmer weather mid-week, then a possible pattern
change by the end of next week.

&&

.Discussion...
Stratus slowly eroding in the Sacramento Valley as northerly
winds and gradients increase across far northern California.
Elsewhere, skies are mostly clear ahead of the approaching trough.

Low pressure trough drops down from the north tonight and forms a
closed low over central California later Sunday into Monday before
ejecting eastward Tuesday. Strong backdoor cold front sweeps
across the region from the northeast tonight. It looks like the
main impacts with this system will be gusty northerly winds that
will spread across the region over the next 24 hours and continue
into Monday.

There will also be snow showers developing along the crest of the
northern Sierra Nevada with possibly a few showers extending down
into the northern San Joaquin Valley Sunday into Monday. QPF is
expected to be quite light given the trajectory of the system over
land. Snowfall accumulation along the Sierra crest will likely
range from around an inch or so near Donner Pass to less than 6
inches north of Yosemite.

Temperatures will cool considerably behind the cold front on
Sunday, especially in the foothills and mountains. Overnight lows
will be a little tricky early next week as wind-free areas in the
valley will likely get rather cold with some areas of frost
possible, mainly Monday night and again Tuesday night as ridging
aloft returns and surface pressure gradients relax.

&&

.Extended Discussion (Wednesday through Saturday)

Dry weather will continue on Wednesday and Thursday as high
pressure ridge remains in control. This dry northerly flow may
lead to some breezy conditions along the west side of the Valley
and at higher elevations for midweek. Possible pattern change for
Friday into the weekend as several shortwaves will drop down from
the Pac NW into Great Basin over the rest of the period. Details
still uncertain at this point, but best chances for any precip look
to remain across Oregon into far northern portions of CA and
possibly the northern Sierra. Will have to watch the models over
the next several days to see how this progresses. Cloud
cover will at least increase as we head into the weekend with
cooler, but still above normal, temperatures expected. CEO

&&

.Aviation...

A thin area of stratus lingers along the eastern edge of the
central valley with IFR/MVFR conditions for KMHR and near the
Sierra foothills. Northerly winds will be increasing between now
and Saturday morning which should inhibit fog development for much
of our CWA. Northerly winds will be strongest for KRDD and KRBL
overnight and on Sunday with sustained winds between 10-18 kts
and gusts over 20 kts. The KSCK and KMOD vicinity winds won't be
as strong so they may have periods of MVFR conditions between
12-19z Sunday.

&&

.STO Watches/Warnings/Advisories...
None.
&&

Nearby

Wind Advisories in California, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.